# SDR DALA2024110510644

- Difficulty date: November 1, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 73,100 hours, 34,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 DISC: FLOOR PATH LIGHTING TRIM BROKE AT SEAT 17. C/A: TRANSFERRED EMERGENCY LIGHT TO MEL . MEL # 35-50-03A. PLACED BROKEN TRIM IN FWD FA CLOSET. PLCRDS INSTALLED ALL OTHER EMERGENCY LIGHTS OPS TEST GOOD. INSTALLED NEW ENDBAY BUMPER AND INSTALLED EMERGENCY PATH LIGHT SEAT 17D PER A320AMM 25-21. OPS CHK GOOD. CLEARED MEL AND REMOVED PLACARDS. (LP: 5725060)
